# SDR CA110930017

- Difficulty date: September 30, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Dislodged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) "CARGO DOOR" CAUTION MSG ON ED1.  PRESSURISATION PROBLEMS REPORTED BY THE CREW.  ATB.  ACFT LANDS AT ORIGIN AIRPORT.  MX FOUND A PORTION OF DOOR SEAL DISBONDED.
